# SDR 9719159948

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY LIGHTS AT RIGHT FORWARD OVERWING EMERGENCY EXIT AND ROWS 5 THROUGH 7 INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
